Alert archive / Indiana / Gale Warnings in 2016

Gale Warning 19, NWS Northern Indiana

December 28, 2016

NWS Northern Indiana issued this gale warning at Dec 28, 2016, 3:56 PM EST. It took effect at Dec 29, 2016, 10:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 28, 2016, 3:56 PM EST (20:56 UTC)
In effect from
Dec 29, 2016, 10:00 AM EST
Expired
Dec 30, 2016, 10:00 AM EST
In force
24 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

859 
WHUS73 KIWX 282056
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 PM EST WED DEC 28 2016

LMZ043-046-290500-
/O.CON.KIWX.SC.Y.0079.000000T0000Z-161229T1500Z/
/O.UPG.KIWX.GL.A.0011.161229T1500Z-161230T1500Z/
/O.NEW.KIWX.GL.W.0019.161229T1500Z-161230T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
356 PM EST WED DEC 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...
...GALE WARNING IN EFFECT FROM 10 AM THURSDAY TO 10 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 10 AM
EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS VEERING WEST TONIGHT AND
  INCREASING TO 20 TO 30 KNOTS. GUSTS TO 35 KNOT GALES THURSDAY
  AND THURSDAY NIGHT.

* WAVES: 3 TO 5 FEET TONIGHT BUILDING TO 8 TO 12 FEET BY
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
676 
WHUS73 KIWX 290238
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
938 PM EST WED DEC 28 2016

LMZ043-046-291000-
/O.CON.KIWX.SC.Y.0079.000000T0000Z-161229T1500Z/
/O.CON.KIWX.GL.W.0019.161229T1500Z-161230T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
938 PM EST WED DEC 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 10 AM THURSDAY TO 10 AM
EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 AM THURSDAY TO 10 AM EST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS VEERING WEST LATE TONIGHT AND
  INCREASING TO 25 TO 30 KNOTS. GUSTS TO 35 KNOT GALES THURSDAY
  AND THURSDAY NIGHT.

* WAVES: 3 TO 6 FEET TONIGHT BUILDING TO 8 TO 12 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
562 
WHUS73 KIWX 290911
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
411 AM EST THU DEC 29 2016

LMZ043-046-291715-
/O.CON.KIWX.SC.Y.0079.000000T0000Z-161229T1500Z/
/O.CON.KIWX.GL.W.0019.161229T1500Z-161230T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
411 AM EST THU DEC 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM
EST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM
EST THIS MORNING. 

* WINDS: WEST 25 TO 30 KNOTS. GUSTS TO 40 KNOT GALES THIS
  AFTERNOON AND TONIGHT.

* WAVES: BUILDING TO 8 TO 12 FEET BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
746 
WHUS73 KIWX 291553
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1053 AM EST THU DEC 29 2016

LMZ043-046-300000-
/O.CON.KIWX.GL.W.0019.000000T0000Z-161230T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1053 AM EST THU DEC 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

* WINDS: WEST 25 TO 30 KNOTS. GUSTS TO 40 KNOT GALES THIS 
  AFTERNOON AND TONIGHT. 

* WAVES: BUILDING TO 8 TO 12 FEET TONIGHT AND LASTING INTO THE
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
538 
WHUS73 KIWX 292049
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EST THU DEC 29 2016

LMZ043-046-300500-
/O.CON.KIWX.GL.W.0019.000000T0000Z-161230T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
349 PM EST THU DEC 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

* WINDS: NORTHWEST 25 TO 30 KNOTS. GUSTS TO 40 KNOT GALES THIS TONIGHT.

* WAVES: 8 TO 12 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
350 
WHUS73 KIWX 300244
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
944 PM EST THU DEC 29 2016

LMZ043-046-301000-
/O.CON.KIWX.GL.W.0019.000000T0000Z-161230T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
944 PM EST THU DEC 29 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. 

* WINDS: NORTHWEST 25 TO 30 KNOTS TONIGHT BACKING WEST 10 TO 20
  KNOTS BY FRIDAY AFTERNOON. GUSTS TO 40 KNOT GALES TONIGHT
  DIMINISHING TO 35 KNOT GALES FRIDAY MORNING.

* WAVES: 8 TO 12 FEET TONIGHT SUBSIDING TO 6 TO 10 FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
995 
WHUS73 KIWX 300920
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 AM EST FRI DEC 30 2016

LMZ043-046-301730-
/O.CON.KIWX.GL.W.0019.000000T0000Z-161230T1500Z/
/O.NEW.KIWX.GL.A.0012.161231T0300Z-161231T1700Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
420 AM EST FRI DEC 30 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...
...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH
SATURDAY MORNING. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM
EST THIS MORNING. 

* WINDS: WEST 15 TO 25 KNOTS WITH A FEW GUSTS TO 35 KNOT GALES
  EARLY, BECOMING SOUTH AT 10 TO 20 KNOTS...BUT THEN INCREASING TO
  15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES LATE TONIGHT AND
  SATURDAY. 

* WAVES: 5 TO 10 FEET TODAY...SUBSIDING TO 3 TO 7 FEET TONIGHT AND
  SATURDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Dec 28, 3:52 PM EST, 4 minutes earlier.

Area forecast discussion, Dec 28, 3:52 PM EST, 4 minutes before
Area Forecast Discussion...Correction
National Weather Service Northern Indiana
352 PM EST Wed Dec 28 2016

.SYNOPSIS...
Issued at 320 PM EST Wed Dec 28 2016

A cold front is expected to bring a brief period of rain and snow
to areas mainly east of Interstate 69 later this evening into the
early overnight. Mainly dry and turning cooler and breezy
otherwise tonight into Thursday morning. Cold northwest flow will
allow for lake effect snow showers and windy conditions Thursday
afternoon through Friday morning. Total snow accumulations in
favored lake effect snow belts are expected to range between 1 and
4 inches, with a dusting to 1 inch possible elsewhere. The upcoming
weekend will feature mainly dry conditions and temperatures near to
slightly above normal.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 320 PM EST Wed Dec 28 2016

Powerhouse 150 kt plus upper jet now nosing into the Northern
Rockies will translate ese carving out an amplifying mid-upper level
trough through the Midwest and Great Lakes tonight into Thursday.
Associated/leading/deep UVM plume with strong left exit upper jet
dynamics and impressive 200 meter plus height falls at 500 mb
should help focus a 2-4 hour period of precipitation along a
narrow ribbon of low level moisture transport into areas mainly
along/east of I-69 this evening into the early overnight. Reduced
static stability aloft also likely realized with resulting
convective look (and wetbulbing) possibly allowing what should be
liquid initially to change over to a brief period of snow across
nw OH/sc Lower MI 02-05z. This area could see a quick dusting to
1 inch of snow before precipitation ends.

Post-frontal cold advection will result in an increasingly windy and
cooler Thursday. A few lake effect snow showers/flurries may
develop in far sw Lower MI/nw IN Thursday morning/early afternoon,
though rather shallow convective depths preclude anything higher
than a low PoP. This changes mid afternoon into Thursday evening
as instability driven snow showers blossom with secondary CAA
surge/vort max. Strong WNW flow with lake-8h temp differentials
falling to near 20C (inversion heights into DGZ near 10 kft) will
allow for lake enhancement downwind into areas mainly north of US
30 in IN/MI where light accumulations and reduced visibilities may
create difficult travel conditions. Will continue to highlight in
Weather Story/HWO for now, with brief/intense snow showers
possible well inland late afternoon/evening as lapse rates steepen
under upper trough axis.

Lake effect snow showers and additional light accums/impacts will
persist into Friday morning before height rises/backing winds shut
things down by late afternoon. Cold/mainly dry/breezy otherwise on
Friday with highs generally in the upper 20s to near 30.

&&

.LONG TERM...(Friday Night through Wednesday)
Issued at 320 PM EST Wed Dec 28 2016

Brief period of warm advection Friday night into Saturday before
clipper system through the Northern Great Lakes drops a weaker cold
front through Saturday afternoon/early evening. The result will
be a much warmer Saturday, with chances for mainly rain low
Saturday aftn/eve given lacking/shallow low level moisture return
in advance of front.

Alaskan/negative EPO ridging will support renewed upper troughing
and associated arctic air into the Western/North-Central US this
weekend into early next week. Deepening southwest flow expected
downstream Sunday through Tuesday with latest model consensus
continuing to favor later Sunday night through Monday night for
best chances for rain (brief period of freezing drizzle/rain
possible to start early Monday morning). Colder/below normal
temps and chances for lake effect snow showers then expected mid-
late week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1250 PM EST Wed Dec 28 2016

VFR conditions through early evening. cigs will gradually lower
as a trof and associated boundary layer cold front sweep across
the region. Beginning around 03z the clouds will overspread the
western third of the forecast area...and by 06z all areas will be
in IFR/MVFR cigs. Moisture is limited and expect that the
greatest threat of precipitation and lower vsby/cigs will be
across the eastern third of the cwa after 06z through 10z.

In the wake of the cold front/trof surface pressure gradient will
tighten and will see the winds increase from the west/west-
northwest after 14z with gusts over 25KTs possible. Expect to see
increased threat of ifr/mvfr cigs near the lake as the winds
continue to increase during the latter part of the forecast
period. Lake effect snow to overspread the near lake areas toward
the end of the 18Z taf period.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 10 AM EST Thursday for LMZ043-046.

     Gale Warning from 10 AM Thursday to 10 AM EST Friday for LMZ043-
     046.

&&

SYNOPSIS...Steinwedel
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...Lewis

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Dec 28, 3:30 PM EST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
330 PM EST WED DEC 28 2016

INZ003>009-MIZ077>081-292030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD
330 PM EST WED DEC 28 2016 /230 PM CST WED DEC 28 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NUMEROUS LAKE EFFECT SNOW SHOWERS ARE EXPECTED THURSDAY AFTERNOON
THROUGH FRIDAY MORNING. LIGHT SNOW ACCUMULATIONS IN THE 1 TO 3
INCH RANGE AND REDUCED VISIBILITIES MAY CREATE DIFFICULT TRAVEL
CONDITIONS...ESPECIALLY THURSDAY EVENING INTO EARLY FRIDAY
MORNING ALONG AND NORTH OF THE TOLL ROAD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ012>018-020-022>027-032>034-OHZ001-002-004-005-015-016-024-025-
292030-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...
MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...
ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY...
UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...BRYAN...
EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE...
CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE
330 PM EST WED DEC 28 2016 /230 PM CST WED DEC 28 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED SNOW SHOWERS THURSDAY AFTERNOON INTO FRIDAY MORNING MAY
RESULT IN SOME MINOR SNOW ACCUMULATIONS OF LESS THAN AN INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-292030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
330 PM EST WED DEC 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO PERSIST INTO
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED THURSDAY THROUGH
FRIDAY AFTERNOON...AND THEN AGAIN LATER FRIDAY NIGHT THROUGH
SATURDAY NIGHT. GALE GUSTS ARE EXPECTED LATE THURSDAY MORNING
THROUGH EARLY FRIDAY MORNING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 4:26 AM ESTGale WatchIWX12 hr

Nearby

Gale Warnings in Indiana, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.